# SDR UPS804872

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 200-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND MODERATE CORROSION ON FINGER DOUBLER AT FS 200 TO 450, LONGERON 31L.  MAINTENANCE RPELACED DOUBLER IAW SRM 51-1-21 AND 51-4-20D.
